# SDR HALA20240521140

- Difficulty date: May 20, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 35,207 hours, 5,698 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 39,371 hours, 6,199 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: UNKNOWN
- Condition: Faulted
- Location: Oil Qty
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS - #2 ENG OIL QTY DISPLAY AMBER XX. PERFORMED TSM 79-30-00-810-808-A. WIRING CHECKS OK BUT FAULT STILL PRESENT. PER TSM REMOVED AND REPLACED #2 OIL QTY TRANSMITTER PER AMM 79-31-11 AND EEC #2 PER AMM 73-21-34. ENG RUN SATISFACTORY AND FAULT (AMBER XX'S) CLEARED. LAND TEST PENDING. LAND CAT III CAP A TEST OK PER MM 22-97-00. OK FOR SVC.
